# SDR FDEA200808123380

- Difficulty date: August 12, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA380825
- Condition: Cracked
- Location: Bs 555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND COMPT FOUND CRACK ON CAP OF FRAME, SEE NRC N00755 AND N00756.  REPAIRED AREA IAW SRM 53-30-00 FIG 5 VOL I.
